# SDR DU4R2021010400002

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 46,263 hours, 30,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Component: Torsion Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FL, FOUND RT FR 43 SIDE BOX BEAM FLANGE HOLES NR 9, NR 20 AND NR 11 HAVE CRACK INDICATIONS IN THE AFT DIRECTION.  S/O 193117 N/R 24166.
